Abstract and Applied Analysis

A New Iterative Method for Solving a System of Generalized Mixed Equilibrium Problems for a Countable Family of Generalized Quasi-ϕ-Asymptotically Nonexpansive Mappings

Wei-Qi Deng

Full-text: Open access

Abstract

By using a specific way of choosing the indexes, we introduce an up-to-date iterative algorithm for approximating common fixed points of a countable family of generalized quasi-ϕ-asymptotically nonexpansive mappings and obtain a strong convergence theorem under some suitable conditions. As application, an iterative solution to a system of generalized mixed equilibrium problems is studied. The results extend those of other authors, in which the involved mappings consist of just finite families.

Article information

Source
Abstr. Appl. Anal., Volume 2013 (2013), Article ID 573583, 6 pages.

Dates
First available in Project Euclid: 18 April 2013

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1366306738

Digital Object Identifier
doi:10.1155/2013/573583

Mathematical Reviews number (MathSciNet)
MR3034900

Citation

Deng, Wei-Qi. A New Iterative Method for Solving a System of Generalized Mixed Equilibrium Problems for a Countable Family of Generalized Quasi- ϕ -Asymptotically Nonexpansive Mappings. Abstr. Appl. Anal. 2013 (2013), Article ID 573583, 6 pages. doi:10.1155/2013/573583. https://projecteuclid.org/euclid.aaa/1366306738


Export citation

References

  • B. Ali and M. S. Minjibir, “Convergence of a hybrid iterative method for finite families of generalized quasi-$\phi $-asymptotically nonexpansive mappings,” Fixed Point Theory and Applications, vol. 2012, article 121, 2012.
  • K. Goebel and W. A. Kirk, “A fixed point theorem for asymptotically nonexpansive mappings,” Proceedings of the American Mathematical Society, vol. 35, pp. 171–174, 1972.
  • S.-y. Matsushita and W. Takahashi, “A strong convergence theorem for relatively nonexpansive mappings in a Banach space,” Journal of Approximation Theory, vol. 134, no. 2, pp. 257–266, 2005.
  • S. Plubtieng and K. Ungchittrakool, “Hybrid iterative methods for convex feasibility problems and fixed point problems of relatively nonexpansive mappings in Banach spaces,” Fixed Point Theory and Applications, vol. 2008, Article ID 583082, 19 pages, 2008.
  • S. S. Chang, H. W. Joseph Lee, and C. K. Chan, “A block hybrid method for solving generalized equilibrium problems and convex feasibility problem,” Advances in Computational Mathematics. In press.
  • L.-C. Ceng, S.-M. Guu, H.-Y. Hu, and J.-C. Yao, “Hybrid shrinking projection method for a generalized equilibrium problem, a maximal monotone operator and a countable family of relatively nonexpansive mappings,” Computers & Mathematics with Applications, vol. 61, no. 9, pp. 2468–2479, 2011.
  • Y. F. Su, H. K. Xu, and X. Zhang, “Strong convergence theorems for two countable families of weak relatively nonexpansive mappings and applications,” Nonlinear Analysis. Theory, Methods & Applications, vol. 73, no. 12, pp. 3890–3906, 2010.
  • E. U. Ofoedu and D. M. Malonza, “Hybrid approximation of solutions of nonlinear operator equations and application to equation of Hammerstein-type,” Applied Mathematics and Computation, vol. 217, no. 13, pp. 6019–6030, 2011.
  • Z. Wang, Y. Su, D. Wang, and Y. Dong, “A modified Halpern-type iteration algorithm for a family of hemi-relatively nonexpansive mappings and systems of equilibrium problems in Banach spaces,” Journal of Computational and Applied Mathematics, vol. 235, no. 8, pp. 2364–2371, 2011.
  • S.-s. Chang, C. K. Chan, and H. W. J. Lee, “Modified block iterative algorithm for quasi-$\phi $-asymptotically nonexpansive mappings and equilibrium problem in Banach spaces,” Applied Mathematics and Computation, vol. 217, no. 18, pp. 7520–7530, 2011.
  • Y. Yao, Y.-C. Liou, and S. M. Kang, “Strong convergence of an iterative algorithm on an infinite countable family of nonexpansive mappings,” Applied Mathematics and Computation, vol. 208, no. 1, pp. 211–218, 2009.
  • H. Zegeye, E. U. Ofoedu, and N. Shahzad, “Convergence theorems for equilibrium problem, variational inequality problem and countably infinite relatively quasi-nonexpansive mappings,” Applied Mathematics and Computation, vol. 216, no. 12, pp. 3439–3449, 2010.
  • W. Nilsrakoo and S. Saejung, “Strong convergence theorems by Halpern-Mann iterations for relatively nonexpansive mappings in Banach spaces,” Applied Mathematics and Computation, vol. 217, no. 14, pp. 6577–6586, 2011.
  • S. S. Chang, H. W. J. Lee, C. K. Chan, and J. ai Liu, “Strong convergence theorems for countable families of asymptotically relatively nonexpansive mappings with applications,” Applied Mathematics and Computation, vol. 218, no. 7, pp. 3187–3198, 2011.
  • S.-S. Zhang, “Generalized mixed equilibrium problem in Banach spaces,” Applied Mathematics and Mechanics, vol. 30, no. 9, pp. 1105–1112, 2009.
  • S. S. Chang, J. K. Kim, and X. R. Wang, “Modified block iterative algorithm for solving convex feasibility problems in Banach spaces,” Journal of Inequalities and Applications, vol. 2010, Article ID 869684, 14 pages, 2010.
  • Y. I. Alber, “Metric and generalized projection operators in Banach spaces: properties and applications,” in Theory and Applications of Nonlinear Operators of Accretive and Monotone Type, vol. 178 of Lecture Notes in Pure and Applied Mathematics, pp. 15–50, Dekker, New York, NY, USA, 1996.
  • I. Cioranescu, Geometry of Banach Spaces, Duality Mappings and Nonlinear Problems, vol. 62 of Mathematics and its Applications, Kluwer Academic Publishers Group, Dordrecht, The Netherlands, 1990.
  • S. S. Chang, H. W. J. Lee, C. K. Chan, and W. B. Zhang, “A modified halpern-type iteration algorithm for totally quasi-$\phi $-asymptotically nonexpansive mappings with applications,” Applied Mathematics and Computation, vol. 218, no. 11, pp. 6489–6497, 2012.
  • H. K. Xu, “Inequalities in Banach spaces with applications,” Nonlinear Analysis. Theory, Methods & Applications, vol. 16, no. 12, pp. 1127–1138, 1991.